# SDR ABXA9600588

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597010
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON PREDEPARTURE CHECK, FOUND EMERGENCY LIGHTS OUT.  REPLACED EMERGENCY LIGHT BATTERIES.
